# SDR MALA976655

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO DTW, LOWERED GEAR, RIGHT MAIN DID NOT ILLUMINATE.  RAISED AND LOWERED GEAR A SECOND TIME, RIGHT GEAR LIGHT STILL WAS OUT.  CHECKED GEAR LIGHTS, RIGHT MAIN STILL OUT, THEN OUT OF THE BLUE THE LIGHT CAME ON WHILE GEAR WAS DOWN.  MAINTENANCE RELAMPED RIGHT GEAR GREEN DOWNLOCK LIGHTS AND CLEANED DOWNLOCK INDICATION CANNON PLUGS.  PERFORMED GEAR SWINGS AND OPS CHECKS GOOD.
